MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 50ML S/T LATEX FREE CONFIGURE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 50ML S/T LATEX FREE CONFIGURE; PISTON SYRINGE
Model Number 309654
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a device history record review was completed for provided material number 309654 and lot number 9133522.The review did not reveal any detected quality issues during the production process that could have contributed to this reported defect.To aid in the investigation, one sample was received for evaluation by our quality team.The sample came in an opened packaging blister and is a 60ml syringe.The scale marking is missing and no other defects or imperfections were observed.It could be possible for this defect to occur if the printing drum pad lost pressure inducing the symptom reported by the customer.The equipment was inspected and was found to be working satisfactorily.Based on the investigation with the returned sample analysis the symptom reported by the customer is confirmed.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the syringe 50ml s/t latex free configure had no scale markings.The following information was provided by the initial reporter: "bd 60ml syringe does not have measurement markings.".

Brand Name
SYRINGE 50ML S/T LATEX FREE CONFIGURE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key11586099
Report Number1911916-2021-00257
Device Sequence Number4781419
Product Code FMF
UDI-Device Identifier30382903096542
UDI-Public30382903096542
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Model Number309654
Device Catalogue Number309654
Device Lot Number9133522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1